# SDR ASAA0640319

- Difficulty date: April 2, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 27,215 hours, 14,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 654580776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR SURROUND FWD ATTACH ANGLE FROM LWR SILL TO 294.5 FRAME CORRODED.  REMOVED CORRODED ANGLE FABRICATED AND INSTALLED ANGLE IAW SRM 51 40 02.
